# SDR 7AHR20130415005

- Difficulty date: April 9, 2013
- Submitted: April 15, 2013
- Operation: General aviation
- Aircraft: N836RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53046
- Aircraft time: 41,977 hours, 34,570 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Corroded
- Location: Zone 100
- Part time: 41,977 hours, 34,570 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RETAINING STRIPS HAVE SURFACE CORROSION.  REMOVED CORRODED RETAINING STRIPS AND FABRICATED REPLACEMENT STRIPS AND INSTALLED REPLACEMENT STRIPS IAW SRM 51-10-04.
